# SDR 07FDEA04393

- Difficulty date: October 1, 2007
- Submitted: October 1, 2007
- Operation: Air carrier
- Aircraft: N806FD
- Make and model: Airbus A310-324
- Aircraft serial: 458
- Aircraft time: 43,729 hours, 12,209 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: A53811405
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION BETWEEN C 39-47 AT STRINGERS BETWEEN P 38-49, LT AND RT.  REPAIR PERFORMED BY SMOOTH REWORK OF CORROSION IAW EA 6-5315-82855 AND RAS/AS/0095/2005 ISS A.
